Doctor insights on:
Going Off Caduet
85 yrs old Mild left half headache,4days comes & goes throb some time.Is it serious?Father had stroke.Take baby aspirin Caduet daily.
Could be: There are many possible explanations for a mild left-sided headache, some of which are trivial and some of which can be serious. If you have any other symptoms such as dizziness, visual symptoms, difficulty with speech or balance you should see your doctor as soon as possible. Sometimes a localized headache can come before you develop shingles there. ...Read more
Yes: Caduet is a combination med: it contains Atorvastatin (lipitor) and amlodipine (norvasc). Lipitor is a cholesterol medicine and Norvasc is a blood pressure medicine. The combo is good for those who want to cut down on the number of pills they take. The meds can also be taken separately, as both are sold as individual meds too. ...Read more
Diabetes cv risk: Two factors that influence cv risk the most in diabetics include HTN and hyperlipidemia. Caduet contains amlodipine for BP and Atorvastatin for lipid reduction. Clinical trials have demonstrated efficacy of Atorvastatin in cv protection in diabetics regardless of baseline lipid levels. ...Read moreSee 1 more doctor answer
Swelling of the legs: Caduet is a combination of the blood pressure medicine, norvasc, and the cholesterol medicine lipitor.Norvasc may cause minor swelling of the lwer extremities;lipitor may cause muscle aches in some selected individuals;both are minor side effects and reverse with discontinuation of the drug. ...Read more
Varied: Caduet contains 2 drugs a statin, Atorvastatin and an antihypertensive amlodipine. One can potentially suffer side effects from on e or both. These may includeswelling in the legs , headache, fatigue, dizziness, flushing , nausea , diarrhea to name a few. Muscle aches become more common with the higest dose of the medication. ...Read more
Not many.: Caduet is Atorvastatin (cholesterol medicine) and amlodipine (blood pressure medicine) in one pill. Provigil is a med for add/narcolepsy. Provigil is a stimulant that may increase blood pressure, making the amlodipine relatively less effective. Other than than, no bad interactions. ...Read more
- Talk to a doctor live online for free
- Is it possible to ovulate the week after going off the pill?
- What if any are the side effects of suddenly going off androgel?
- Going off citalopram cold turkey
- Ask a doctor a question free online
- Can going off celexa make your sex drive increase to a better level?
- Going off levothyroxine
- Going off flomax
- Going off yasmin
- Talk to a cardiologist online